0
TECHNICAL PAPERS

Stability of the Damped Mathieu Equation With Time Delay

[+] Author and Article Information
T. Insperger, G. Stépán

Department of Applied Mechanics, Budapest University of Technology and Economics, Budapest, H-1521, Hungary

J. Dyn. Sys., Meas., Control 125(2), 166-171 (Jun 04, 2003) (6 pages) doi:10.1115/1.1567314 History: Received May 01, 2002; Revised December 01, 2002; Online June 04, 2003
Copyright © 2003 by ASME
Topics: Stability , Delays , Equations
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Strutt-Ince stability chart of the damped Mathieu equation (4)
Grahic Jump Location
Hsu-Bhatt-Vyshnegradskii stability chart of Eq. (7)
Grahic Jump Location
Domains of stability of Eq. (10) for ε=1
Grahic Jump Location
Stability chart of delayed Mathieu equation (10)
Grahic Jump Location
Period one (continuous) and period two (dashed) boundary lines for Eq. (11) with ε=1,κ=0.1
Grahic Jump Location
Approximation of the time delay for m=4
Grahic Jump Location
Stability boundaries for the Eq. (11) obtained by the semi-discretization method

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In